# SDR SIMA20151130012

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & 7 EMER FLOOR PROXIMITY LIGHT STRIPS HAVE BROKEN WIRES.  UPON FURTHER INVESTIGATION FOUND NR 1 ONLY EMER FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRES.  REPLACED NR 1 LIGHT STRIP SEE BOW 207107 FOR INSTALL & OPERATIONS.
